MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ARCHITECT CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 03L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result generated on the architect c16000 processing module on a patient.Results provided: sid (b)(6) = 689 / 62.3 umol/l (reference range: 57-111 umol/l) no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect creatinine results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A review of tracking and trending for the product and the reagent lot did not identify an increase in complaint activity.As part of troubleshooting, the sample was retested and gave a lower result.The sample was retested using the same lot of reagent.Quality control (qc) results were reported to be within expected ranges.Device history record review did not identify any non-conformances or deviations with the lot and complaint issue.Manufacturing documentation for the lot was reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency of architect creatinine, lot number 14446un25, was identified.
 
Event or Problem Description

Brand Name
ARCHITECT CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23879374
Report Number3002809144-2025-00407
Device Sequence Number15818770
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public(01)00380740161569(17)261023(10)14446UN25
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L81-33
Device Lot Number14446UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient SexUnknown